# SDR 07FDEA00954

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT MAIN DECK FLOOR STRUCTURE PARTS C74-75, P26 LT/RT, CONNECTING SECTION P/N A539-80458-200-90, P/N A539-80464-200-51 AND P/N A539-80464-201-00.  PARTS REPLACED IAW SRM 51-72-10.
